# SDR ASOA201612121586

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 37,199 hours, 28,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11001F8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK STRINGER 2L IS CRACKED AT FR 75.  REPAIRED STRINGER 2L IAW SRM 53-00-03 TABLE 202.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
